I recently weaned myself off of lexapro after using it for about 8 years. Everything has gone weexcept for one very troubling problem that continues some 3 weeks since I last took my last small dose of lexapro.
Nearly every night as I prepare to go to bed I start to get warm and then I start getting the shakes. I get under the covers and try to get warm.. Once I have warmed with in afew hours of sleep I am awoken from the results of night sweats, which have left my sheets and pillows wet.
This condition never happens during any other part of the day, only as I prepare for bed.
Can anyone relate to this condition and if so how long does it last or is medication necessary?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.